MAUDE Adverse Event Report: CORPORATION STERIS CANADA AMSCO; CART WASHER/DISINFECTOR

CORPORATION STERIS CANADA AMSCO; CART WASHER/DISINFECTOR
Model Number 7052HP
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician inspected the amsco 7052hp washer/disinfector and found metal burrs present around the door gasket.The technician filed down the metal burrs, tested the function and operation of the unit, confirmed it to be operating to specifications, and returned it to service.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee received a cut to their hand while cleaning the door gasket of their amsco 7052hp washer/disinfector.The employee sought and received medical treatment (stitches).

Brand Name
AMSCO
Common Device Name
CART WASHER/DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key20382795
Report Number9680353-2024-00033
Device Sequence Number8066096
Product Code MEC
UDI-Device Identifier00724995176594
UDI-Public(01)00724995176594(11)220718
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7052HP
Device Catalogue NumberFH18043
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Initial Report FDA Received Date10/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown